# SDR AALA202209199029

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737
- Aircraft serial: 31071
- Aircraft time: 38,948 hours, 16,120 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 19156H4805
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 5,594 hours, 2,540 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDSHIELD CRACKED. REPLACED WINDSHIELD PER JOB CARD 08L21056003.
